# SDR QXEA2020031600140

- Difficulty date: March 15, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 43,578 hours, 46,022 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Seal
- Condition: Interference
- Location: Rt Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING THE CONTROL CHECK AND INFLIGHT THE AILERONS GET TO ABOUT THE 1 O'CLOCK POSITION NORMAL BUT REQUIRES ADDITIONAL FORCE TO CONTINUE TO FULL TRAVEL. LEFT DEFLECTION IS NORMAL FORCE THROUGH COMPLETE TRAVEL. REMOVED FROM SERVICE. C/W GVI OF AILERONS AND NOTED R/H FLAP TO AILERON SEAL BINDING AND INTERFERING WITH R/H AILERON. REMOVED R/H FLAP TO AILERON SEAL. C/W OPS TEST OF AILERON CONTROL SYSTEM IAW Q400 AMM 27-10-00-710-801. ALL OPS CK GOOD. C/W FREEDOM OF MOVEMENT CK PER GPM 9.2.5 OPS CK GOOD. REF L/P 892645 FOR DEFERRAL OF REMOVED FLAP TO AILERON SEAL. " COMPLETED FREEDOM OF MOVEMENT CHECK ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT. NO DEFECTS NOTED PER GPM 9.2 (FREEDOM OF MOVEMENT CHECK). AIRCRAFT RETURNED TO SERVICE.
